# SDR IPXA2018011225383

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 32,978 hours, 18,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536120
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN DECK FLOOR PANEL 241XKF HAS A BROKEN FASTENER HOLE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
